# SDR VTZA96257

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Directional Gyro
- Part number: 258719343
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: I
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6261 - IAD-EWR - ABORTED TAKEOFF DUE TO NR 2 HSI FLAGGED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS. MAINTENANCE REPLACED NR 2 DG, OPS CHECKS OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
